I'm glad I read your post...It was like I could have wrote it myself! I had my paragard placed in June. About 6 weeks later I started having pain and pressure in my head behind my right ear. I thought it was an earache so I went to the dr and my ears were fine but they said maybe it was an infection behind the drum so they put me on antibiotics. No releif so back to the dr and was put on a decongestants...maybe my sinuses. Then came the speech! Just like you described, I was saying the wrong words, stuttering, slurring, feeling really stupid because I couldn't get out simple words!! The head pain got worse, so did the speech, my legs cramped and I had the restless legs every night. Back to the dr, and at this point I was convinced I had a brain tumor!! I had bloodwork done and a cat scan and both were normal. Thats when I started searching about the IUD and found what you wrote. I was in the office the next day and had it removed. They told me the same thing that the IUD wouldn't cause my problems!! And yes it did cause weight gain. I had lost most of my baby weight and after having the IUD for only 2 months I had gained 10 pounds back. I have never weighed over 130 in my life other than being pregnant...so do not let the doctors tell you that these symptoms are not related because you know your body better than them! And thanks again for posting, I was beginning to think I was crazy! Let me know if you had it removed and if so how long before your side affect subsided.